





To: Members of the Oxfordshire Health & Wellbeing Board

Notice of a Meeting of the Oxfordshire Health & Wellbeing Board

Thursday, 13 June 2019 at 2.00 pm Rooms 1&2 - County Hall, New Road, Oxford OX1 1ND

Yvonne Rees Chief Executive

Date Not Specified

Contact Officer:

Julie Dean, Tel: 07393 001089 julie.dean@oxfordshire.gov.uk

Membership

Chairman – Councillor Ian Hudspeth (Leader, Oxfordshire County Council) Vice Chairman - Dr Kiren Collison (Clinical Chair, Oxfordshire Clinical Commissioning Group)

Board Members:	
Stuart Bell CBE	Chief Executive, Oxford Health Foundation Trust
Lucy Butler (Oxfordshire County Council)	Director for Children's Services
Christine Gore	District Councils Representative
Cllr Steve Harrod (Oxfordshire County Council)	Cabinet Member for Children & Family Services and Chairman, Children's Trust
Dr Bruno Holthof	Chief Executive, Oxford University Hospitals Foundation Trust
Cllr Andrew McHugh (Cherwell District Council)	Chairman, Health Improvement Partnership Board
Val Messenger (Oxfordshire County Council)	Director of Public Health -Interim
Louise Patten	Chief Executive, Oxfordshire Clinical Commissioning Group
David Radbourne (NHS England)	Director of Commissioning Operations (South Central)
Yvonne Rees (Oxfordshire County Council)	Chief Executive, Oxfordshire County Council
Dr Ben Riley (Oxfordshire GP Federation)	GP Representative
Prof George Smith	Chairman, Healthwatch Oxfordshire
Councillor Lawrie Stratford (Oxfordshire County Council)	Cabinet Member for Adult Social Care & Public Health and Chairman, Older People's Joint Management Group
Lucy Butler (Oxfordshire County Council)	Interim Director for Adult Services
Louise Upton (Oxford City Council)	Vice-Chairman, Health Improvement Partnership Board

Notes: • Date of next meeting: 26 September 2019

County Hall, New Road, Oxford, OX1 1ND

Declarations of Interest

The duty to declare.....

Under the Localism Act 2011 it is a criminal offence to

- (a) fail to register a disclosable pecuniary interest within 28 days of election or co-option (or reelection or re-appointment), or
- (b) provide false or misleading information on registration, or
- (c) participate in discussion or voting in a meeting on a matter in which the member or co-opted member has a disclosable pecuniary interest.

Whose Interests must be included?

The Act provides that the interests which must be notified are those of a member or co-opted member of the authority, **or**

- those of a spouse or civil partner of the member or co-opted member;
- those of a person with whom the member or co-opted member is living as husband/wife
- those of a person with whom the member or co-opted member is living as if they were civil partners.

(in each case where the member or co-opted member is aware that the other person has the interest).

What if I remember that I have a Disclosable Pecuniary Interest during the Meeting?

The Code requires that, at a meeting, where a member or co-opted member has a disclosable interest (of which they are aware) in any matter being considered, they disclose that interest to the meeting. The Council will continue to include an appropriate item on agendas for all meetings, to facilitate this.

Although not explicitly required by the legislation or by the code, it is recommended that in the interests of transparency and for the benefit of all in attendance at the meeting (including members of the public) the nature as well as the existence of the interest is disclosed.

A member or co-opted member who has disclosed a pecuniary interest at a meeting must not participate (or participate further) in any discussion of the matter; and must not participate in any vote or further vote taken; and must withdraw from the room.

Members are asked to continue to pay regard to the following provisions in the code that "You must serve only the public interest and must never improperly confer an advantage or disadvantage on any person including yourself" or "You must not place yourself in situations where your honesty and integrity may be questioned.....".

Please seek advice from the Monitoring Officer prior to the meeting should you have any doubt about your approach.

List of Disclosable Pecuniary Interests:

Employment (includes"*any employment, office, trade, profession or vocation carried on for profit or gain*".), **Sponsorship, Contracts, Land, Licences, Corporate Tenancies, Securities.**

For a full list of Disclosable Pecuniary Interests and further Guidance on this matter please see the Guide to the New Code of Conduct and Register of Interests at Members' conduct guidelines. <u>http://intranet.oxfordshire.gov.uk/wps/wcm/connect/occ/Insite/Elected+members/</u> or contact Glenn Watson on **07776 997946** or <u>glenn.watson@oxfordshire.gov.uk</u> for a hard copy of the document.

If you have any special requirements (such as a large print version of these papers or special access facilities) please contact the officer named on the front page, but please give as much notice as possible before the meeting.

AGENDA

- 1. Welcome by Vice Chair, Dr Kiren Collison
- 2. Apologies for Absence and Temporary Appointments
- 3. Declarations of Interest see guidance note opposite
- 4. Petitions and Public Address
- 5. Note of Decisions of Last Meeting (Pages 1 14)

To approve the Note of Decisions of the meeting held on 14 March 2019 (**HWB5**) and to receive information arising from them.

6. Oxfordshire Healthwatch Report (Pages 15 - 16)

2:10

10 minutes

To receive the regular update from Oxfordshire Healthwatch (HWB6).

7. Performance Report (Pages 17 - 22)

2:20

10 minutes

The Board to monitor progress on agreed outcome measures (HWB7).

8. Presentation: Health and Care System Strategy Development (Pages 23 - 36)

2:30 20 minutes

To inform the Board of strategic developments and seek views on the draft strategic framework (**HWB8**).



9. Developing Our Primary Networks in Oxfordshire (Pages 37 - 42)

2:50

20 minutes

To update the Board on recent developments in forming Primary Care Networks in Oxfordshire (HWB9).

10. Care Quality Commission (CQC) Action Plan (Pages 43 - 56)

3:20

10 minutes

To receive a presentation (**HWB10(a)**) and highlight report (**HWB10(b)**) on the QCQ Action Plan.

11. Prevention Framework (Pages 57 - 60)

3:30

10 minutes

To receive a summary of the draft framework for prevention and to update on progress (**HWB11**).

12. Reports from Partnership Boards (Pages 61 - 88)

3:40

20 minutes

To receive updates from the Children's Trust, the Health Improvement Partnership Board, the Joint Management Groups and the Integrated Strategic Delivery Board (**HWB12**):

- (a) Report from Children's Trust;
- (b) Report from Better Care Fund Joint Management Group;
- (c) Report from Health Improvement Board;
- (d) Report from Adults Joint Management Group;
- (e) Report from Integrated Systems Delivery Board.

Close of meeting – 4:00 pm